Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 16 (2020), 104, 8 pages      arXiv:2010.10031
Contribution to the Special Issue on Scalar and Ricci Curvature in honor of Misha Gromov on his 75th Birthday

Conjectures and Open Questions on the Structure and Regularity of Spaces with Lower Ricci Curvature Bounds

Aaron Naber
Department of Mathematics, Northwestern University, USA

Received July 29, 2020, in final form October 11, 2020; Published online October 20, 2020; Corollary 2.20 corrected October 26, 2020

In this short note we review some known results on the structure and regularity of spaces with lower Ricci curvature bounds. We present some known and new open questions about next steps.

Key words: Ricci curvature; regularity.

pdf (288 kb)   tex (14 kb)       [previous version:  pdf (286 kb)   tex (13 kb)]


  1. Cheeger J., Colding T.H., Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996), 189-237.
  2. Cheeger J., Colding T.H., On the structure of spaces with Ricci curvature bounded below. I, J. Differential Geom. 46 (1997), 406-480.
  3. Cheeger J., Jiang W., Naber A., Rectifiability of singular sets in noncollapsed spaces with Ricci curvature bounded below, arXiv:1805.07988.
  4. Cheeger J., Naber A., Lower bounds on Ricci curvature and quantitative behavior of singular sets, Invent. Math. 191 (2013), 321-339, arXiv:1103.1819.
  5. Colding T.H., Naber A., Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications, Ann. of Math. 176 (2012), 1173-1229, arXiv:1102.5003.
  6. Colding T.H., Naber A., Characterization of tangent cones of noncollapsed limits with lower Ricci bounds and applications, Geom. Funct. Anal. 23 (2013), 134-148, arXiv:1108.3244.
  7. Colding T.H., Naber A., Lower Ricci curvature, branching and the bilipschitz structure of uniform Reifenberg spaces, Adv. Math. 249 (2013), 348-358, arXiv:1111.2184.
  8. Jiang W., Naber A., Curvature bounds under lower Ricci curvature, unpublished.
  9. Li N., Naber A., Quantitative estimates on the singular sets of Alexandrov spaces, arXiv:1912.03615.
  10. Liu G., Székelyhidi G., Gromov-Hausdorff limits of Kähler manifolds with Ricci curvature bounded below, arXiv:1804.08567.

Previous article  Next article  Contents of Volume 16 (2020)